Table of Contents Author Guidelines Submit a Manuscript
Computational and Mathematical Methods in Medicine
Volume 2016 (2016), Article ID 8727951, 12 pages
http://dx.doi.org/10.1155/2016/8727951
Research Article

Different Estimation Procedures for the Parameters of the Extended Exponential Geometric Distribution for Medical Data

1Statistics Department, Institute of Mathematical and Computer Sciences (ICMC), São Paulo University (USP), 13560-970 São Carlos, SP, Brazil
2Department of Social Medicine, Ribeirão Preto School of Medicine (FMRP), São Paulo University (USP), 14049-900 Ribeirão Preto, SP, Brazil

Received 19 May 2016; Accepted 3 July 2016

Academic Editor: Ezequiel López-Rubio

Copyright © 2016 Francisco Louzada et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Francisco Louzada, Pedro L. Ramos, and Gleici S. C. Perdoná, “Different Estimation Procedures for the Parameters of the Extended Exponential Geometric Distribution for Medical Data,” Computational and Mathematical Methods in Medicine, vol. 2016, Article ID 8727951, 12 pages, 2016. doi:10.1155/2016/8727951